# SDR DALA2025071505320

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1077578) ACCOMPLISH AMDS 5311-01251-02B - RIGHT HAND STA 727 FRAME INNER CHORD 737 SECTION 02. ACCOMPLISHED AMDS 5311-01251-02B - RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02.
